On the asymptotic behavior of solution of certain systems of Volterra equations

Öz This paper is concerned with the asymptotic property of the solution of a system of the linear Volterra difference equations. The criterion for the existence of a solution of the considered system that is asymptotically equivalent to a given sequence is established. %The results generalize some recent results. The results presented here improve and generalize the results published by Diblik et al. Unlike in those works, here periodicity of the nonhomogeneous term of the equation is not assumed. Examples illustrate the obtained results.

Kaynak Göster

Bibtex @ { tbtkmath575209, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {2994 - 3001}, doi = {}, title = {On the asymptotic behavior of solution of certain systems of Volterra equations}, key = {cite}, author = {Schmeıdel, Ewa and Zdanowıcz, Malgorzata} }
APA Schmeıdel, E , Zdanowıcz, M . (2018). On the asymptotic behavior of solution of certain systems of Volterra equations . Turkish Journal of Mathematics , 42 (6) , 2994-3001 .
MLA Schmeıdel, E , Zdanowıcz, M . "On the asymptotic behavior of solution of certain systems of Volterra equations" . Turkish Journal of Mathematics 42 (2018 ): 2994-3001 <
Chicago Schmeıdel, E , Zdanowıcz, M . "On the asymptotic behavior of solution of certain systems of Volterra equations". Turkish Journal of Mathematics 42 (2018 ): 2994-3001
RIS TY - JOUR T1 - On the asymptotic behavior of solution of certain systems of Volterra equations AU - Ewa Schmeıdel , Malgorzata Zdanowıcz Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 2994 EP - 3001 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics On the asymptotic behavior of solution of certain systems of Volterra equations %A Ewa Schmeıdel , Malgorzata Zdanowıcz %T On the asymptotic behavior of solution of certain systems of Volterra equations %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Schmeıdel, Ewa , Zdanowıcz, Malgorzata . "On the asymptotic behavior of solution of certain systems of Volterra equations". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 2994-3001 .
AMA Schmeıdel E , Zdanowıcz M . On the asymptotic behavior of solution of certain systems of Volterra equations. Turkish Journal of Mathematics. 2018; 42(6): 2994-3001.
Vancouver Schmeıdel E , Zdanowıcz M . On the asymptotic behavior of solution of certain systems of Volterra equations. Turkish Journal of Mathematics. 2018; 42(6): 2994-3001.
IEEE E. Schmeıdel ve M. Zdanowıcz , "On the asymptotic behavior of solution of certain systems of Volterra equations", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 2994-3001, Ara. 2018